全部成果分类

  • 期刊论文(1)
  • 2013(1)
  • 数学学院(1)
  • review(1)

按条件检索“1”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 × 文献类型: review ×
导出
  • 排序
  • 显示
1. Connected dominating sets in wireless ad hoc and sensor networks - A comprehensive survey EI SCOPUS SCIE

作者:Jiguo Yu;Nannan Wang;Guanghui Wang;Dongxiao Yu

作者机构:[Yu, J] School of Computer Science, Qufu Normal University, Rizhao, Shandong 276826, China, Key Laboratory for Intelligent Control Technique of Shandong Province, Rizhao, Shandong 276826, China;[ Wang, N] School of Computer Science, Qufu Normal University, Rizhao, Shandong 276826, China;[ Wang, G] School of Mathematics and System Science, Shandong University, Jinan, Shandong 250100, China;[ Yu, D] Department of Computer Science, University of Hong Kong, Pokfulam Road, Hong Kong, Hong Kong

来源:Computer communications,COMPUTER COMMUNICATIONS,2013,Vol.36,Issue.2,121-134

WOS被引数:55

资源类型:期刊论文

WOS:000314445700001

TOP